If I didn't have bad luck, I wouldn't have any luck at all lately...
Started sulfasalazine 2 weeks ago. Instantly started helping my UC. Awesome! Until 3 days ago. Friday I felt extremely tired, had a headache, stomachache, nausea, dizziness. Also noticed my chest looked a little red. Could also have been anxiety attack, although it lasted most of the day. Saturday felt great all day. My arms started to look a little splotchy, but only in certain lighting. Sunday felt fine, except that my cheeks looked flushed. Today, my cheeks flushed off and on, and my face itched a little. Still some splotchiness on my arms, which got worse after dinner. Decided to go to urgent care, and while waiting the splotchiness turned into a full-on rash on my arms, stomach, and legs. Not raised and not itchy, mostly just splotchy, and looks better or worse depending on the lighting. Have a 99.9 degree fever. The doctor at urgent care couldn't tell me anything one way or the other. Could be reaction to the sulfa, could be something I ate, could be viral, who knows. No help at all there.
I would hate to stop a med that is actually working, if I am not in fact allergic to it. If I stop, and the rash goes away, the only way to tell if it was the sulfa, is to restart and see if I react again, correct? Which could be very dangerous.